Universidad Complutense de Madrid
E-Prints Complutense

Quasi-classical Lie algebras and their contractions

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2008) Quasi-classical Lie algebras and their contractions. International Journal of Theoretical Physics, 47 (2). pp. 583-598. ISSN 0020-7748

[img]
Preview
PDF
210kB

Official URL: http://link.springer.com/article/10.1007%2Fs10773-007-9482-3


URLURL Type
http://www.springer.com/UNSPECIFIED


Abstract

After classifying indecomposable quasi-classical Lie algebras in low dimension, and showing the existence of non-reductive stable quasi-classical Lie algebras, we focus on the problem of obtaining sufficient conditions for a quasi-classical Lie algebras to be the contraction of another quasi-classical algebra. It is illustrated how this allows to recover the Yang-Mills equations of a contraction by a limiting process, and how the contractions of an algebra may generate a parameterized families of Lagrangians for pairwise non-isomorphic Lie algebras.


Item Type:Article
Uncontrolled Keywords:Contractions; quasi-classical Lie algebras
Subjects:Sciences > Mathematics > Algebra
ID Code:21186
Deposited On:30 Apr 2013 17:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page